USP Electronic Research Repository

Items where Author is "Donovan, S.E."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Donovan, S.E. and Griffiths, G.J.K. and Homathevi, R. and Winder, Linton H. (2007) The spatial pattern of soil-dwelling termites in primary and logged forest in Sabah, Malaysia. Ecological Entomology, 32 (1). pp. 1-10. ISSN 0307-6946

This list was generated on Mon Oct 2 16:18:30 2023 +12.